# SDR SWAA2019092637226

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 54,480 hours, 32,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 416A2204
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR LOOSE AND FELL OUT.  ADJUSTED GIRT BAR CLIPS PER AMM.
